Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 102, NWS Indianapolis, IN

May 10, 2011Delaware County, Randolph County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 10, 2011, 2:53 PM EDT for Delaware County, Randolph County, Indiana. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2011, 2:53 PM EDT (18:53 UTC)
Expired
May 10, 2011, 3:45 PM EDT
In force
52 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

Counties Delaware County, IN, Randolph County, IN

The radar

The Indianapolis radar (KIND), 112 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 2:55 PM EDTHAIL 1.25Muncie, INON THE BALL STATE CAMPUS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 1:10 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-487 J/kg
Mixed-layer LCL
1473 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

082 
WUUS53 KIND 101853
SVRIND
INC035-135-101945-
/O.NEW.KIND.SV.W.0102.110510T1853Z-110510T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
253 PM EDT TUE MAY 10 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DELAWARE COUNTY IN EAST CENTRAL INDIANA...
  RANDOLPH COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 345 PM EDT

* AT 249 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL.  THIS STORM WAS LOCATED
  NEAR MUNCIE...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SELMA AND PRAIRIE CREEK RESERVOIR AROUND 305 PM EDT...
  PARKER CITY AND ALBANY AROUND 310 PM EDT...
  FARMLAND AND MODOC AROUND 320 PM EDT...
  RIDGEVILLE AROUND 330 PM EDT...
  WINCHESTER AROUND 335 PM EDT...
  SARATOGA AROUND 340 PM EDT...
  UNION CITY AROUND 345 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

&&

LAT...LON 4006 8485 4004 8514 4005 8521 4008 8522
      4008 8545 4031 8548 4033 8521 4032 8520
      4032 8483 4018 8480
TIME...MOT...LOC 1854Z 271DEG 27KT 4021 8538
WIND...HAIL <50MPH 1.75IN

$$

MRD/SMF
1 follow-up statement
048 
WWUS53 KIND 101911
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
311 PM EDT TUE MAY 10 2011

INC035-135-101945-
/O.CON.KIND.SV.W.0102.000000T0000Z-110510T1945Z/
DELAWARE-RANDOLPH-
311 PM EDT TUE MAY 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RANDOLPH AND
EASTERN DELAWARE COUNTIES UNTIL 345 PM EDT...

AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS
STORM WAS LOCATED NEAR DUNKIRK...MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FARMLAND AROUND 325 PM EDT...
  RIDGEVILLE AND MODOC AROUND 335 PM EDT...
  SARATOGA AROUND 345 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

&&

LAT...LON 4006 8485 4004 8514 4005 8521 4008 8522
      4008 8545 4031 8548 4033 8521 4032 8520
      4032 8483 4018 8480
TIME...MOT...LOC 1911Z 283DEG 19KT 4031 8521
WIND...HAIL <50MPH 1.75IN

$$

MRD/SMF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 1:48 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, May 10, 1:48 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
148 PM EDT TUE MAY 10 2011

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...

A WARM FRONT WILL LIFT NORTHEAST ACROSS THE AREA TODAY AND THEN
STALL OUT. MEANWHILE AN UPPER RIDGE WILL BUILD INTO THE AREA FOR
MID WEEK...BEFORE AN UPPER LOW MOVES INTO THE AREA FOR THE
WEEKEND. THE UPPER RIDGE WILL BRING WARM AIR AND LOWER CHANCES FOR
RAIN...BUT COOLER CONDITIONS AND HIGHER CHANCES FOR RAIN WILL
RETURN WITH THE UPPER LOW THIS WEEKEND.

&&

.NEAR TERM /REST OF TODAY/...

UPDATE TO INCREASE POPS ACROSS N/NE COUNTIES LATER THIS AFTERNOON.

ANALYSIS AS OF 930 AM THIS MORNING DEPICTS A SLOW MOVING WARM
FRONT LIFTING NORTHWARD ACROSS THE FORECAST AREA...CURRENTLY
APPROACHING KIND ATTM. AS THE FRONT LIFTS NORTHEAST EARLY TODAY...
INSTABILITY WILL BE HIGHER...BUT CAP WILL ALSO STILL BE
AROUND...UNTIL AROUND 18 TO 19Z WHEN MODELS PROG IT TO BREAK. HAVE
THUS INCREASED POPS ACROSS THE NORTHEAST COUNTIES...AND SPC HAS
PLACE OUR EASTERN COUNTIES IN A SLIGHT RISK FOR DAMAGING
WINDS AND HAIL. ALSO FORECAST HODOGRAPHS EXHIBIT PRONOUNCED
VEERING OF WINDS WITH HEIGHT AND 40-50 KT OF DEEP NWLY SHEAR WHICH
WILL BE SUPPORTIVE OF SUPERCELLS WITH THE INITIAL STORM
DEVELOPMENT.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY/...

FOCUS IS ON CHANCES FOR RAIN THROUGH THE PERIOD. WITH THE BIG
PICTURE...THE MODELS ARE SIMILAR. HOWEVER THEY DIFFER IN TERMS OF
CONVECTION. AS WITH THE NEAR TERM...DO NOT HAVE A LOT OF FAITH IN
THEIR HANDLING OF CONVECTION BASED ON RECENT PERFORMANCE. WILL NOT
RELY ON A PARTICULAR MODEL.

THE FRONT SHOULD BE FAR ENOUGH NORTHEAST BY THIS EVENING TO IMPACT
ONLY THE FAR NORTHEAST FORECAST AREA. WILL USE LOW POPS
THERE...OTHERWISE DRY. ANY MCS DEVELOPMENT SHOULD BE NORTHEAST OF
THE AREA OVERNIGHT...SO WENT DRY ALL AREAS THEN. A BLEND OF
MOS/RAW MODEL TEMPS LOOK BEST OVERNIGHT GIVEN EXPECTED CONDITIONS.

THE UPPER RIDGE BEGINS TO MOVE OFF TO THE EAST WEDNESDAY
AFTERNOON AND LOSE ITS INFLUENCE. WITH THE EXPECTED INSTABILITY
FEEL THAT LOW POPS ARE WARRANTED ALL AREAS WEDNESDAY AFTERNOON.
WITH A RELATIVELY WARM START AND SUNSHINE...HIGHS IN THE MID 80S
LOOK GOOD...WHICH IS A BLEND OF MOS.

THE UPPER RIDGE WILL CONTINUE TO MOVE EAST INTO FRIDAY AS THE UPPER
LOW BEGINS ITS APPROACH. INSTABILITY WILL STILL BE AROUND. GIVEN
THESE CONVECTION WILL HAVE A CHANCE TO DEVELOP DURING THE PERIOD...SO
WENT LOW POPS INTO THURSDAY NIGHT. WENT A LITTLE HIGHER...BUT
STILL CHANCE CATEGORY...ON FRIDAY WITH THE UPPER LOW GETTING
CLOSER.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...

ECMWF AND GFS BOTH AGREE ON DROPPING DEEP UPPER LOW ACROSS
CENTRAL INDIANA THIS WEEKEND...BUT DISAGREE ON IT/S EVOLUTION AND
DEPARTURE. ECMWF KEEPS THE UPPER LOW ACROSS INDIANA INTO
MONDAY...WHILE THE GFS DEPARTS THE SYSTEM TO THE EAST COAST WHILE
COOL...BROAD CYCLONIC NW FLOW CONTINUES. GIVEN ALL OF THIS WILL
KEEP CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS IN THE
FORECAST THROUGH THE ENTIRE PERIOD. ALTHOUGH ISOLATED HEAVY RAIN
CANNOT BE RULED OUT...WIDESPREAD HEAVY RAIN WILL APPEAR UNLIKELY
GIVEN THIS PATTERN. STEADY LIGHTER RAINS SHOULD BE EXPECTED GIVEN
THIS PATTERN.

GIVEN THE EXPECTED CLOUDS AND RAIN...HAVE TRENDED WARMER THAN
MEXMOS ON LOWS AND COOLER THAN MEXMOS HIGHS.

&&

.AVIATION.../DISCUSSION FOR THE 10/18Z TAFS/...

THE MAIN CONCERN FOR THE TAF PACKAGE IS AFTERNOON CONVECTION. IT
APPEARS THAT THE AFTERNOON HEATING AND INSTABILITY WILL BE ENOUGH
TO TRIGGER PULSE STORMS THROUGH THE DAY. KLAF AND KHUF ALREADY
HAVE THUNDERSTORMS IN THE VICINITY. THIS ACTIVITY SHOULD TAPER OFF
AFTER SUNSET WHEN THEY LOSE AFTERNOON HEATING. OTHERWISE...VFR
CONDITIONS WILL PREVAIL FOR ENTIRE TAF PERIOD EXCEPT FOR POSSIBLE
DROPS TO MVFR CATEGORY WITH ANY STORMS.

OTHERWISE...JUST SOME MID AND HIGH LEVEL CLOUDS FOR THE REMAINDER
OF TAF PERIOD AS RIDGE BUILDS INTO THE FORECAST AREA. WINDS WILL BE
SOUTH/SOUTHWESTERLY AT 5 TO 10 MPH EXCEPT FOR ANY STRONG GUSTS
WITH ANY STORMS THIS AFTERNOON.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...50
NEAR TERM...50/SMF
SHORT TERM...50
LONG TERM....PUMA
AVIATION...TDUD
Hazardous weather outlook, May 10, 2:24 PM EDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
224 PM EDT TUE MAY 10 2011

INZ021-030-031-036>039-045>047-052>054-062-111830-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-PUTNAM-
HENDRICKS-MARION-CLAY-OWEN-MORGAN-MONROE-
224 PM EDT TUE MAY 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE TODAY. THERE IS A SLIGHT RISK SOME
OF THESE STORMS COULD BE SEVERE AND PRODUCE DAMAGING
WINDS...LARGE HAIL...AND HEAVY RAIN. LIGHTNING IS ALSO THREAT
FROM ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH
MONDAY. A FEW STRONG STORMS ARE NOT OUT OF THE QUESTION...MAINLY
ON WEDNESDAY AND THURSDAY. HOWEVER...OUTBREAKS OF SEVERE WEATHER
ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-029-035-043-044-051-060-061-067>070-111830-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-GREENE-
KNOX-DAVIESS-MARTIN-LAWRENCE-
224 PM EDT TUE MAY 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE TODAY. THERE IS A SLIGHT RISK SOME OF
THESE STORMS COULD BE SEVERE AND PRODUCE DAMAGING
WINDS...LARGE HAIL...AND HEAVY RAIN. LIGHTNING IS ALSO THREAT
FROM ANY THUNDERSTORM.

FLOODING WILL CONTINUE ALONG AREA RIVERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

RIVER FLOODING IS EXPECTED TO CONTINUE ALONG AREA RIVERS THROUGH
THE WEEK IN SOME AREAS.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH
MONDAY. A FEW STRONG STORMS ARE NOT OUT OF THE QUESTION...MAINLY
ON WEDNESDAY AND THURSDAY. HOWEVER...OUTBREAKS OF SEVERE WEATHER
ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ040>042-048-049-055>057-063>065-071-072-111830-
MADISON-DELAWARE-RANDOLPH-HANCOCK-HENRY-JOHNSON-SHELBY-RUSH-BROWN-
BARTHOLOMEW-DECATUR-JACKSON-JENNINGS-
224 PM EDT TUE MAY 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE TODAY. THERE IS A SLIGHT RISK SOME OF THESE STORMS
COULD BE SEVERE AND PRODUCE DAMAGING WINDS...LARGE HAIL...AND
HEAVY RAIN. LIGHTNING IS ALSO THREAT FROM ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH
MONDAY. A FEW STRONG STORMS ARE NOT OUT OF THE QUESTION...MAINLY
ON WEDNESDAY AND THURSDAY. HOWEVER...OUTBREAKS OF SEVERE WEATHER
ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SMF

In the hours before

Local storm report, May 10, 1:47 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
147 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     HAIL             NOBLESVILLE             40.06N 86.03W
05/10/2011  E0.25 INCH       HAMILTON           IN   TRAINED SPOTTER

&&

SMFLECHT
Local storm report, May 10, 1:49 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
149 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     HAIL             1 N CICERO              40.14N 86.02W
05/10/2011  E1.50 INCH       HAMILTON           IN   TRAINED SPOTTER

&&

ABAKER
Local storm report, May 10, 1:51 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
151 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     HAIL             CICERO                  40.12N 86.02W
05/10/2011  E1.75 INCH       HAMILTON           IN   EMERGENCY MNGR

&&

ABAKER
Local storm report, May 10, 2:08 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
208 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     HAIL             6 SW ELWOOD             40.21N 85.92W
05/10/2011  E1.75 INCH       HAMILTON           IN   TRAINED SPOTTER

&&

ABAKER
Local storm report, May 10, 2:46 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
246 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     HAIL             7 S ELWOOD              40.17N 85.84W
05/10/2011  E1.75 INCH       MADISON            IN   TRAINED SPOTTER

            HALF DOLLAR TO GOLF BALL SIZE HAIL.

&&

ABAKER
Local storm report, May 10, 2:50 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
250 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             ANDERSON                40.09N 85.69W
05/10/2011  E1.00 INCH       MADISON            IN   TRAINED SPOTTER

            QUARTER SIZE HAIL COVERING GROUND.

&&

ABAKER

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 1:05 PM EDTSpecial Weather StatementINDClinton25 min
May 10, 1:10 PM EDTSevere Thunderstorm WarningINDClinton, Montgomery, Tippecanoe35 min
May 10, 1:42 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison33 min
May 10, 1:58 PM EDTSevere Thunderstorm WarningINDHamilton, Madison32 min
May 10, 2:15 PM EDTSevere Thunderstorm WarningINDDelaware, Madison45 min
May 10, 2:29 PM EDTTornado WarningINDDelaware, Madison36 min
May 10, 2:36 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison24 min
May 10, 2:56 PM EDTSevere Thunderstorm WarningINDHenry, Madison18 min
May 10, 3:05 PM EDTSevere Thunderstorm WarningINDDelaware, Madison40 min
May 10, 3:43 PM EDTSevere Thunderstorm WarningINDDelaware, Randolph62 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.